# SDR SWIA201438489

- Difficulty date: June 29, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N224AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 29,912 hours, 21,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER SERVICE DOOR IS INOPERATIVE.   R & R EMERGENCY LIGHT ASSEMBLY.
